| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the augment will not be returned to zimmer biomet for investigation, as it was implanted.The screw from the augment has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during a knee procedure, during assembly of the femoral at the back table, the augment screw would not thread through the augment and into the femur.A screw was taken from another augment and used to complete the procedure.No adverse events have been reported as a result of the malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed by review of the returned screw.The augment remains implanted.Visual examination of the returned unit identified the product threads as damaged.Device history record was reviewed and no discrepancies were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.